# SDR UALA2011072703869

- Difficulty date: July 26, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,723 hours, 12,845 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004950
- Part serial: 135
- Condition: Malfunctioned
- Location: Flap Slat Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FLAP SLAT ELEC.   FIM PERFORMED WITHOUT SUCCESS.  SEVERAL RESET PERFORMED.  NOT OK.  FSEU RERACK NOT OK.  BITE TEST SHOWS M545 AMBER LIGHT.  FLAP SLAT ELEC FULLY DEPLOYED AND RETRACTED OKAY.  EICAS MSG NOT RESETABLE.  FSEU REPLACED AS PER AMM.
